# SDR UIEA2017090501600

- Difficulty date: September 3, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,680 hours, 17,493 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A RT ENGINE CONTROL EICAS MESSAGE ON ROLL OUT.  OCCURED WHEN THRUST LEVERS WENT FROM REVERSE TO NORMAL.  PERFORM FIM 73-21 FT 878. NO FAULTS NOTED. SYSTEM NORMAL.
